# SDR DXTA2013091105501

- Difficulty date: September 6, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 6,195 hours, 4,064 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Nlg
- Part time: 6,195 hours, 4,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR BOLT IS BROKEN OFF AT AFT END PF ACTUATOR.  ELASTOMER IS DAMAGED AND SKIN IS BENT.  REMOVED NLG ACTUATOR FAIRING PANEL, FOUND IMPACT DAMAGE TO FAIRING PANEL. DURING FURTHER INSPECTION FOUND THE NOSE FAIRING PANEL ZEE ANGLE DAMAGED.  FOUND IMPACT DAMAGE TO THE AFT END OF THE NLG ACTUATOR.  FOUND THE REMAINING AFT ACTUATOR PIN AND LT ELASTOCER PARTIALLY INSTALLED IN THE ATTACH FITTING DUE TO PIN SHEARING.  REMOVED SHEARED PIN AND CLASTOMERS BEARING FROM THE AFT FITTING.  REMOVED COCKPIT SEATS/CENTER PEDEATER COMPONENTS.  REMOVED STRINGER IAW SRM 51-40-03.  FITTED AND DRILLED OUT NEW CASTING IAW DWG 6711060. INSTALLED NEW CASTING & STRINGER IAW REPAIR DEFINITION 5-680-008806RD.  FINISHED FITTING OF NEW NOSE GEAR ACTUATOR CLOSE OUT PANEL.  CABLE TENSION & TRAVEL CHECKED.  INSTALLED NLG TRUNNION ASSEMBLY.  INSTALLED  NOSE GEAR ACTUATOR INTO NOSE GEAR ACTUATOR FITTING WITH NEW ELASTOMCRIC BUSHINGS/PIN/SPACE/ NUTS, AND NEW BELT/NUT ONTO TRUNNION SIDE.  ADJUSTED CASTER OF NOSE STRUT IAW MM 32-30-30. REINSTALLED PEDISTAL WIRING AND AVIONICAS EQUIPMENT. TRAVEL CHECK & CABLE TENSION CHECK DONE IAW 27-30-00.
